# SDR 2008UALA06364

- Difficulty date: November 3, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 54,294 hours, 10,276 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 1F AFT AND 3E FWD ARE INOP OR MISSING. REPLACED EMERGENCY LIGHT ASSY.  OPS NORMAL.
